# SDR IPXA2024101533562

- Difficulty date: September 17, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 38,295 hours, 20,311 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: LJ76610
- Part serial: 1077001
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING AFT DAMAGED PANDOWN AT #1 ENG. O/B T/R, INNER BARREL, FOUND 3 EA DOUBLE DRILLED HOLES TO MATTING STRUCTURE. ATA 78-31. ACCOMPLISHED PERMANENT REPAIR PER VT-SAA EA 757-7830-01-B0287 IR AND EO-91497-REQ1, PRIOR TO FURTHER FLIGHT. ACCOMPLISHED EA 757-7830-01-B0287 P1.
